See Alike in...

Alike App

Browser

Hayden

761d

my Concerta medication gives me extreme bouts of anxiety and shakey hands, it also makes it almost impossible to sleep. I was wondering if there were any suggestions on a way to deal with these issues

    • Teddy_Kosten_Judge

      761d

      I heard you have trouble staying focused I got you because I have the same thing but I have ADHD too but what I do is I use my weak hand because when I use my weak hand your brain is so focused on trying to not mess up but do that for 5-20 minutes than go back to dominate hand and trust me it will work not only that drink 1 gallon of water and remember take some break in between!!!!!!! If you need anything else my instagram is Jesus_christ.our_savior

    • Healingmusic636

      761d

      I never had those symptoms from it so im not sure. Maybe look into getting a different medicine. Im not a doctor tho so don't take my word on it!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion